# SDR UPS08M52101

- Difficulty date: January 20, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING UPPER STRINGER END S11 SUSPECT CRACK AS MARKED THRU ACCESS NR 636AB.  HFEC INSP C/OUT PER DAC NDTSPM R.13 PART06.10.01.001 AT UPPER STRINGER END NR S11 AND CRACK APPROX 9 INCH FOUND.  CRACK AT RHW STR NR 11 SLOTTED PER SRM 57- 200-00 FIG 10V.1R.35.  REPAIR ANGLES FABRICATED PER SRM 57-20-00 FIG 10V.R.3 5 AND HEAT TREATED TO T6 COND PER DPS7.00-1 AND AVERAGE HARDNESS HEB82.5 IS ACCEPTABLE PER DPS1.05-3.  REPAIR ANGLES HOLES PICK UP PER SRM 57-20-00 FIG 10.
